| Model Number |
630-2421211-01 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while defibrillating a patient (age & gender unknown), sparks were emitted after the selected energy was delivered.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while defibrillating a patient (age & gender unknown), sparks were emitted after the selected energy was delivered and the users express dissatisfaction with clinical effectiveness of the device.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 updated.The product was returned to zoll medical corporation for evaluation.The customer's report could not be replicated during testing.Review of the log showed two shocks were delivered.The first shock appeared normal.However, during the second shock, a significant impedance shift occurred, suggesting poor coupling, which could cause sparking.Contributing factors may include pad placement, patient prep, or skin condition.The device passed all functional testing including internal impedance checks, defib cycling, and stress testing.No fault found with the device.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.